Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 479084, 13 pages
http://dx.doi.org/10.1155/2014/479084
Research Article

Almost Sure Asymptotical Adaptive Synchronization for Neutral-Type Neural Networks with Stochastic Perturbation and Markovian Switching

College of Information Sciences and Technology, Donghua University, Shanghai 200051, China

Received 16 December 2013; Accepted 21 February 2014; Published 16 April 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Wuneng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Tang and W. K. Wong, “Distributed synchronization of coupled neural networks via randomly occurring control,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 3, pp. 435–447, 2013. View at Google Scholar
  2. Z. Wu, P. Shi, H. Su, and J. Chu, “Exponential synchronization of neural networks with discrete and distributed delays under time-varying sampling,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 9, pp. 1368–1376, 2012. View at Google Scholar
  3. Z. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 23, no. 6, pp. 1796–1806, 2013. View at Google Scholar
  4. Z. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Lu, W. C. Ho, J. Cao, and J. Kurths, “Exponential synchronization of linearly coupled neural networks with impulsive disturbances,” IEEE Transactions on Neural Networks, vol. 22, no. 2, pp. 329–336, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Lu, D. W. C. Ho, J. Cao, and J. Kurths, “Single impulsive controller for globally exponential synchronization of dynamical networks,” Nonlinear Analysis. Real World Applications, vol. 14, no. 1, pp. 581–593, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Lu, J. Kurths, J. Cao, N. Mahdavi, and C. Huang, “Synchronization control for nonlinear stochastic dynamical networks: pinning impulsive strategy,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 2, pp. 285–292, 2012. View at Google Scholar
  8. J. Lu, D. W. C. Ho, J. Cao, and J. Kurths, “Exponential synchronization of linearly coupled neural networks with impulsive disturbances,” IEEE Transactions on Neural Networks, vol. 22, no. 2, pp. 329–335, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Tang, R. Qiu, J.-a. Fang, Q. Miao, and M. Xia, “Adaptive lag synchronization in unknown stochastic chaotic neural networks with discrete and distributed time-varying delays,” Physics Letters A, vol. 372, no. 24, pp. 4425–4433, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Sun and J. Cao, “Adaptive lag synchronization of unknown chaotic delayed neural networks with noise perturbation,” Physics Letters A General, Atomic and Solid State Physics, vol. 364, no. 3-4, pp. 277–285, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Li and J. Cao, “Adaptive synchronization for delayed neural networks with stochastic perturbation,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 345, no. 7, pp. 779–791, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Zhou, D. Tong, Y. Gao, C. Ji, and H. Su, “Mode and delay-dependent adaptive exponential synchronization in pth moment for stochastic delayed neural networks with Markovian switching,” IEEE Transactions on Neural Networks and Learning System, vol. 23, no. 4, pp. 662–668, 2012. View at Google Scholar
  13. X. Ding, Y. Gao, W. Zhou, D. Tong, and H. Su, “Adaptive almost surely asymptotically synchronization for stochastic delayed neural networks with Markovian switching,” Advances in Difference Equations, vol. 195, p. 211, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Li, “Global robust stability for stochastic interval neural networks with continuously distributed delays of neutral type,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4370–4384, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. H. Park, “Synchronization of cellular neural networks of neutral type via dynamic feedback controller,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1299–1304, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Mao, Y. Shen, and C. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and their Applications, vol. 118, no. 8, pp. 1385–1406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Zhou, Y. Gao, D. Tong, C. Ji, and J. Fang, “Adaptive exponential synchronization in pth moment of neutral-type neural networks with time delays and Markovian switching,” International Journal of Control, Automation, and Systems, vol. 11, no. 4, pp. 845–851, 2013. View at Google Scholar
  19. Q. Zhu, W. Zhou, D. Tong, and J. Fang, “Adaptive synchronization for stochastic neural networks of neutral-type with mixed time-delays,” Neurocomputing, vol. 99, pp. 477–485, 2013. View at Google Scholar
  20. V. P. Rubanik, Oscillations of Qasilinear Systems with Retardation, Nauka, Moscow, Russia, 1969. View at MathSciNet
  21. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  22. R. Sh. Liptser and A. N. Shiryayev, Theory of Martingales, Kluwer Academic, Dordrecht, The Netherlands, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Yuan and X. Mao, “Robust stability and controllability of stochastic differential delay equations with Markovian switching,” Automatica. A Journal of IFAC, the International Federation of Automatic Control, vol. 40, no. 3, pp. 343–354, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet